UPM Institutional Repository

On description of Leibniz algebras corresponding to sl2


Omirov, B. A. and Rakhimov, Isamiddin Sattarovich and Turdibaev, R. (2013) On description of Leibniz algebras corresponding to sl2. Algebras and Representation Theory, 16 (5). pp. 1507-1519. ISSN 1386-923X; ESSN: 1572-9079


In this paper we describe finite-dimensional complex Leibniz algebras whose quotient algebra with respect to the ideal I generated by squares is isomorphic to the simple Lie algebra sl2. It is shown that the number of isomorphism classes such of Leibniz algebras coincides with the number of partitions of dim I.

Download File

Full text not available from this repository.

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.1007/s10468-012-9367-x
Publisher: Springer Verlag
Keywords: Irreducible module; Leibniz algebra; Lie algebra; Simple Leibniz algebra.
Depositing User: Umikalthom Abdullah
Date Deposited: 10 Sep 2014 03:15
Last Modified: 10 Sep 2014 03:15
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1007/s10468-012-9367-x
URI: http://psasir.upm.edu.my/id/eprint/30179
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item